Format
Sort by

Send to

Choose Destination

Search results

Items: 4

1.

Dabigatran-induced upper intestinal bleeding in a patient with chronic kidney disease.

Ribés-Cruz JJ, Torregrosa-Maicas I, Ramos-Tomás C, Solís-Salguero MA, Puchades-Montesa MJ, González-Rico MA, Juan-García I, Tomás-Simó P, Tejedor-Alonso S, Zambrano-Esteves P, Miguel-Carrasco A.

Nefrologia. 2013 Nov 13;33(6):864-6. doi: 10.3265/Nefrologia.pre2013.Jul.12040. English, Spanish. No abstract available.

2.

[Vascular risk in outpatient from Internal Medicine departments. MICARE Study].

de la Peña A, Roca-Cusachs A, Suárez C, Bonet S; en nombre del grupo MICARE.

Med Clin (Barc). 2013 Mar 16;140(6):246-54. doi: 10.1016/j.medcli.2012.05.043. Epub 2012 Nov 28. Spanish.

PMID:
23199827
3.

[Study of oxidative stress in advanced kidney disease].

Puchades Montesa MJ, González Rico MA, Solís Salguero MA, Torregrosa Maicas I, Tormos Muñoz MC, Saez Tormo G, Juan Garcia I, Miguel Carrasco A.

Nefrologia. 2009;29(5):464-73. doi: 10.3265/Nefrologia.2009.29.5.5493.en.full. Spanish.

4.

[Hypokalemic metabolic alkalosis: apropos of a case of Gitelman's syndrome].

Puchades MJ, González Rico MA, Pons S, Miguel A, Bonilla B.

Nefrologia. 2004;24 Suppl 3:72-5. Spanish.

Supplemental Content

Loading ...
Support Center